Lybrate.com has top trusted Pulmonologists from across India. You will find Pulmonologists with more than 34 years of experience on Lybrate.com. You can find Pulmonologists online in Pune and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Treatment of Sleep Disturbance
Asthma Management Program
Management of Smoking Cessation
Oxygen Therapy Treatment
Obstructive Sleep Apnea Treatment
Asthma Treatment & Management
Lower/Upper Respiratory Tract Infection Treatment
Submit a review for Dr. Rajashri Y JadhavYour feedback matters!
I am a student of class 12 and since last 2 years I am having cough and cold for the whole year and having pimples and black heads in the summer season.
I have hevy cough problem whole years I suffer form cough. And I feel always so tired. please help how can avoid this problem.
My age is 28. Regularly I feel cold and cough at night daily from 11 pm to 7 am. Otherwise I will be fine during midday. Please suggest any medicine or advice.
I finished my 6 months course of tuberculosis and I got it 2nd time. After completion of my 6 months treatment next day I got fever 99.6.what is the reason? Is my infection not cured? Please give me answer.
My wife has been having persistent set cough for the last 3 months. We have seen a couple of doctors but there has been no change. What could be the cause and what is the remedy?
I am 30 year old and I have suffering from cough. It happens at every time when season changed one to another. Please suggest me what I have to do.
I've been coughing since 3 or 4 days. Is it getting serious. Should I take medication or wait for more days?
I had cough and cold and then I had few cocktails and drinks .I lost my voice after that. It has been 5 days and my voice is still not back Tried everything from soups to hot tea and honey and ginger .please help .I don't want this to be a permanent voice. My throat also pains a bit and I'm a singer but I'm unable to sing. I don't want to lose my voice .what should I do.
I am undergoing TB treatment since 27th November 2016 It's my 4th month. I'm still on medication. I smoked a cigarette after 119 days. It was just 2 cigarettes. Will this harm? I'm feeling a slight pain where my patch in lung was. What should I do? I'll not smoke now until my treatment is done.
In my chest so much cough all time. I do not know why ? Because I am smoke very much. What can I do for this? Please advice.
I am suffering from mild asthma for the last 15 years. The situation worsens during winter and mild difficulty in breathing happens during the night. Please advise what precaution needs to be taken so that the situation does not worsen.
My wife was having problem to breath and now she is diagnosed with asthma, it was found yesterday after PFT, can there be other problems too for her breathing problem, should I go for other tests? Is asthma curable in early phase without medications, let me know how? Regards.
Doctor I am getting severe cough and throat pain. Please tell me medicine and also tell me that at what time we will be getting these type of diseases. I hope a positive request from you. Thank you doctor.
Postural Tachycardia Syndrome or POTS, what this condition entails is a sudden and abnormal increase in the heart beat of an individual, causing them difficulty in breathing, dizziness, and even blackouts.
There are some factors that can trigger the situation and stem the sudden rise in the heart beat. Meeting with a medical expert may help bring the situation under control.
What is Postural Tachycardia Syndrome?
Postural Tachycardia Syndrome or POTS is a cardiovascular condition that is caused due to the sudden shift from an upright position to a supine position or vice versa. It is this sudden increase in heartbeat of an individual that is referred to as Tachycardia.
The longer you overlook this condition, the bigger is the trouble you are putting your health in. This is when it becomes extremely important for you to get in touch with a medical expert, who can offer you perfect consultancy, diagnose the causes and also find a result for the same.
What Causes POTS?
According to medical specialists, there are some factors that this condition stems from and it all differs from one person to the other. Some of the most common causes of the condition are-
- Joint Hypermobility Syndrome
- Faulty Gene
- Siogren’s Syndrome
Signs of Postural Tachycardia Syndrome:
There are multiple signs that indicate that an individual is stricken by Postural Tachycardia Syndrome. Some of the more common signs and symptoms include:
- Orthostatic Hypotension: Orthostatic Hypotension refers to the sudden increase in the heart beat by at least 30 beats per minute, within or after 10 minutes of rising up from a sitting or lying down position. Though the condition increases the heart rate, it does not trigger any drop or rise in blood pressure. Certain medications used to diminish this effect often extend some side effects, such as lightheadedness, palpitation, difficulty to breath, discomfort in the chest, weakness, heaviness in the chest area, nausea, cognitive difficulties and also stain on the vision.
- Effects in Response to Postural Change: Almost one-third of the people with Postural Tachycardia Syndrome are noticed to faint as a result of the increased heartbeat, almost 40 beats minutes, instead of the chance in postural position. Other symptoms under this head include a headache, migraine, disturbance in sleep, fatigue, acrocyanosis or blood pooling in feet, etc.
- Ehlers- Danlos Syndrome (EDS): Sometimes POTS is found to coexist in an individual with other conditions, such as EDS. This condition makes an individual prone to dislocation of bones, greater laxity in skin, loose- clicking joints, chronic fatigue, reduced level of tolerance towards any exercise, etc. According to medical specialists, though these are common symptoms of POTS, there might also be other signs. These signs and symptoms differ from one person to the other.
When Should You Consult a Doctor?
The moment you experience a POTS attack or for that matter notice some of the symptoms of the condition, it is time for you to consult a medical expert. The doctor will give you valued consultation, as well as diagnose the condition properly, thus finding the best treatment and suitable medication for you.